MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Model Number 26003BA
Medical Device Problem Codes Poor Quality Image (1408); Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "feedback received from the director of surgery: the newly installed endoscope exhibited frequent fogging and blurring during the operation.The problem persisted after warming in warm water.After warming, fogging and blurring occurred approximately 1 minute upon reinsertion into the abdominal cavity; the issue remained unresolved after 2-6 repeated warm-water soaks.An older endoscope was used intraoperatively instead; after warming, it provided clear imaging upon reinsertion and remained fog free for the remainder of the procedure." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Common Device Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24929599
Report Number9610617-2026-00870
Device Sequence Number12107651
Product Code GCJ
UDI-Device Identifier04048551090473
UDI-Public04048551090473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26003BA
Device Catalogue Number26003BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown